Publication: Numerical Differentiation of Analytic Functions
Introduction
Applications
Tools
Research Groups
Workshops
Publications
   List Publications
   Advanced Search
   Info
   Add Publications
My Account
About

Numerical Differentiation of Analytic Functions

- Article in a journal -
 

Author(s)
J. N. Lyness , C. B. Moler

Published in
SIAM Journal on Numerical Analysis

Year
1967

AD Theory and Techniques
Complex Step Differentiation

BibTeX
@ARTICLE{
         Lyness1967NDo,
       author = "Lyness, J. N. and Moler, C. B.",
       title = "Numerical Differentiation of Analytic Functions",
       journal = "SIAM Journal on Numerical Analysis",
       volume = "4",
       number = "2",
       pages = "202--210",
       year = "1967",
       doi = "10.1137/0704019",
       url = "https://doi.org/10.1137/0704019",
       ad_theotech = "Complex Step Differentiation"
}


back
  

Contact:
autodiff.org
Username:
Password:
(lost password)